HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The commutator ideal in Toeplitz algebras for uniform algebras and the analytic structure

Files in This Item:
pre371.pdf453.1 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83517

Title: The commutator ideal in Toeplitz algebras for uniform algebras and the analytic structure
Authors: Nakazi, T. Browse this author
Sawada, H. Browse this author
Keywords: Toeplitz algebra
commutator ideal
compact operator
uniform algebra
Gleason part
Issue Date: 1-Feb-1997
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 371
Start Page: 1
End Page: 9
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69121
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University